# SDR RAIA00405024

- Difficulty date: May 12, 2004
- Submitted: June 12, 2004
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145021
- Aircraft time: 10,908 hours, 9,833 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287501658
- Condition: Burned
- Location: Overhead Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ATL - ELECTRIC SMOKE COMING FROM 14A OVERHEAD AREA.  MAINTENANCE DEFERRED 14A WASH LIGHT PER MEL.  SUBSEQUENTLY CLEARED DMI REPLACING BURNT CONNECTOR.
